Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 209, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:03 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 2:03 PM CDT (19:03 UTC)
- Expired
- Oct 2, 2014, 2:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 138 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS54 KTSA 021903
SVRTSA
OKC077-121-127-021945-
/O.NEW.KTSA.SV.W.0209.141002T1903Z-141002T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 245 PM CDT
* AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAISY...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...DUNBAR...STANLEY...
CLAYTON...SARDIS...TUSKAHOMA...HIGGINS AND YANUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3451 9576 3451 9568 3459 9568 3459 9571
3460 9571 3489 9537 3467 9514 3439 9565
TIME...MOT...LOC 1903Z 229DEG 27KT 3450 9569
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
160
WWUS54 KTSA 021916
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT THU OCT 2 2014
OKC077-121-127-021945-
/O.CON.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
216 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER...NORTH CENTRAL PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES UNTIL 245 PM CDT...
AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF STANLEY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...CLAYTON...SARDIS...
TUSKAHOMA...HIGGINS AND YANUSH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3443 9560 3451 9568 3459 9568 3489 9537
3467 9514
TIME...MOT...LOC 1916Z 233DEG 29KT 3458 9555
HAIL...1.25IN
WIND...60MPH
$$685
WWUS54 KTSA 021931
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT THU OCT 2 2014
OKC121-021941-
/O.CAN.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PITTSBURG OK-
231 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3459 9552 3471 9551 3489 9537 3467 9514
3460 9541
TIME...MOT...LOC 1931Z 233DEG 29KT 3466 9544
$$
OKC077-127-021945-
/O.CON.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PUSHMATAHA OK-LATIMER OK-
231 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER AND NORTH CENTRAL PUSHMATAHA COUNTIES UNTIL 245 PM CDT...
AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
STANLEY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SARDIS AND YANUSH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3459 9552 3471 9551 3489 9537 3467 9514
3460 9541
TIME...MOT...LOC 1931Z 233DEG 29KT 3466 9544
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 2, 12:19 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU OCT 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9 HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE THEY LIFT. && .PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/ ..UPDATE... DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 1:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SILOAM SPRINGS 36.19N 94.54W
10/02/2014 E0.88 INCH BENTON AR BROADCAST MEDIA
ALLEN ELEMENTARY ON NW SIDE OF TOWN.
&&
JDSLocal storm report, Oct 2, 1:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND GST 4 NW SKIATOOK 36.41N 96.05W
10/02/2014 M58 MPH OSAGE OK MESONET
&&
JDSSpecial weather statement, Oct 2, 1:30 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU OCT 2 2014
OKZ057-061>063-021915-
CRAIG OK-DELAWARE OK-MAYES OK-ROGERS OK-
130 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES AND
NORTHEASTERN ROGERS
AT 131 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRYOR...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLEORA...BERNICE...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...PRYOR...STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...
SNOWDALE STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND
DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3675 9530 3658 9482 3626 9523 3636 9544
TIME...MOT...LOC 1831Z 230DEG 33KT 3634 9530Special weather statement, Oct 2, 1:46 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU OCT 2 2014
ARZ001-OKZ057-058-061>063-021930-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
146 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
CRAIG...DELAWARE...NORTHEASTERN MAYES...OTTAWA AND NORTHEASTERN
ROGERS
AT 146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF WHITE OAK TO KETCHUM TO 4 MILES SOUTH
OF LAKE EUCHA STATE PARK...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF NORTHWESTERN BENTON...CRAIG...DELAWARE...
NORTHEASTERN MAYES...OTTAWA AND NORTHEASTERN ROGERS COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 230 PM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 40 TO 50 MPH.
LAT...LON 3700 9463 3698 9461 3651 9461 3650 9451
3650 9452 3627 9476 3647 9507 3659 9543
3664 9543 3701 9521
TIME...MOT...LOC 1846Z 231DEG 45KT 3663 9532 3653 9497
3634 9472Special weather statement, Oct 2, 1:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT THU OCT 2 2014
OKZ055>057-021945-
CRAIG OK-NOWATA OK-WASHINGTON OK-
157 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NOWATA AND WASHINGTON
AT 157 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WANN TO 5 MILES NORTHWEST OF NEW ALLUWE...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WANN...WATOVA...NEW
ALLUWE...CENTRALIA...CENTRAILIA AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3659 9545 3660 9595 3700 9589 3700 9522
TIME...MOT...LOC 1857Z 222DEG 37KT 3694 9578 3667 9554Special weather statement, Oct 2, 1:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU OCT 2 2014
OKZ049-073-075-021930-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
159 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...CLAYTON...
STANLEY...TUSKAHOMA...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3445 9579 3450 9579 3451 9578 3451 9568
3459 9568 3459 9572 3460 9572 3484 9542
3463 9520 3436 9571
TIME...MOT...LOC 1859Z 232DEG 28KT 3450 9568The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.